Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Gemcitabine was posted 10/25/2014 08:01 pm by Phyljaf
E-mail Address:

Message Text
My husband had his second treatment with just Gemcitabine this past Wednesday. He had no discernible reaction the first week. However, this week is different. He has an overwhelming fatigue that set in on Friday and continues today. He also seems to have intermittent shortness of breath and chills that don't last very long. Has anyone had experience with these side effects and how long did they seem to last? I know each person reacts differently, but I am concerned because it affects his mental state and his appetite. With his severe weight loss over the past few months anything that impacts that is disturbing.

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am